Couldn't find what you looking for?

TRY OUR SEARCH!

Back in February the condom broke and I took Plan B almost immediately after. Everything was fine. I don't recall if I did or did not bleed at all during February, but I know I had no period in March but finally did sometime in April. Since then I've had two periods (May 3 & June 5). The one between May and June were 33 days apart, which was what my cycle normally was before I took Plan B. Now it's July, 34 days after my last period. I haven't had any unprotected sex and there have been no complications to my knowledge. I will probably end up taking a test to be safe.

But is it possible that my period still has not quite regulated itself and may come a little later or earlier than my usual 33 days?

Loading...

Hi guest,

Yes, your period can still be irregular.  For how long, it varies in all women.

Side effects can last for months.

It's unlikely you are pregnant if you've had two periods.

Hope it helps. 

Reply

Loading...

While I haven't had unprotected sex after that, I have been sexually active. But there was nothing that went wrong to my knowledge, is what I meant.

Thank you for your response, it is reassuring to hear that it can still be irregular.

Reply

Loading...

Well what if ive only had one period since took plan b
Reply

Loading...


I have also had one period since Jan 6. It is now March 13 and still nothing. I took a pregnancy blood test and was negative. I had taken plan b about two times before but it never caused me any bad side effects until now.
Reply

Loading...


The side effects of plan B can vary. The side effects can also last for SEVERAL months.

You can also miss your period for other reasons, primarily hormone problems.

Your doctor, the one that did the blood test, should be able to give you more information specific to YOUR case.

Good luck.
Reply

Loading...